# SDR P5CA0300977

- Difficulty date: October 31, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 73,985 hours, 18,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 151716587075T6
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AREA, FUSELAGE FRAME, STA 1700 RT SIDE S-1 TO S-11 FRAME DAMAGE.  REMOVED DAMAGED PORTION OF FRAME SECTION. REPAIR ACCOMPLISHED IAW SRM 53-10-04.
